# SDR GTIA2024121938611

- Difficulty date: November 25, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,431 hours, 7,812 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"DIRTY SOCK / MUSTY SMELL THROUGHOUT 10K ISOLATED TO PACK 1 SMELL REMAINED IN CABIN POST SHUTDOWN WRITE UP RECURRING SINCE 11/13-ACCOMPLISHED TI 2100-2004-NEO, EO 7100-2301 FOR ENG 1 AND 2. A/C OK FOR CONT SVC."
